# SDR CA011210013

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 2,292 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 20GAUGE
- Condition: Shorted
- Location: Exterior Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) NAV. LIGHT CIRCUIT BREAKER WAS FOUND POPPED THE WIRES TO THE LIGHT IN THE TAIL CONE WERE SHORTED TOGETHER. THESE 2 WIRES SHORTED PORTION WERE REMOVED AND THE WIRES SPLICED TOGETHER. THERE ARE TIE-WRAPS HOLDING THE WIRES TO THE SIDE OF THE TAIL CONE.
